Now discontinued for the second and last time – goddamned Candesartan is doing a hell of a lot of damage, even though, for my heart problems, it’s very effective. If you take it, the full horror-show of serious/dangerous side-effects is here. And here are the worst:-
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); burning, numbness, or tingling of the skin; chest pain; confusion; dark urine; decrease in sexual ability; decreased, difficult, or painful urination; eye pain; fainting; fast, slow, or irregular heartbeat; fever, chills, or persistent sore throat; light-headedness; mental or mood changes (e.g., depression); muscle pain, weakness, tenderness, or cramps; numbness of an arm or leg; red, swollen, blistered, or peeling skin; restlessness; seizures; severe or persistent dizziness or drowsiness; severe or persistent dry mouth or nausea; severe stomach pain; shortness of breath; sluggishness; swelling of the arms or legs; unusual bruising or bleeding; unusual thirst, tiredness, or weakness; vision changes (e.g., decreased vision clearness); vomiting; yellowing of the skin or eyes.
Those in bold are those that did (and do still), affect me, and despite having Continue reading →